# SDR REXA96047

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 673
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Facia Panel
- Condition: Shorted
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF A THIN STREAM OF SMOKE CAME FROM ICE PROTECTION SWITCH.  REMOVED AND REPLACED LEFT FACIA PANEL.  INSPECTED ICE PROTECTION SWITCH.  FOUND TO BE IN GOOD ORDER.  AIRCRAFT GOOD FOR CONTINUED SERVICE.  (M)
